# SDR CALA2009083100518

- Difficulty date: August 27, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 31,789 hours, 16,719 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Fastener
- Part number: BACB30FN620
- Condition: Loose
- Location: Accessory Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM JAMMED.  FOUND AFT RIGHT HI-LOK ON FORWARD STABILIZER TRIM DRUM MISSING NUT AND WASHER (REF IPC 27-41-61-01 ITEMS 40 AND 45) ALLOWING HI-LOK TO MIGRATE UPWARD, CONTACTING LOWER CABLE ATTACH LUG ON FORWARD STABILIZER CABLE DRUM.  SUBSEQUENT UP AND DOWN TRIM ATTEMPTS RESULTED IN DAMAGE TO BOTH SIDES OF LOWER CABLE ATTACH LUG.  REWORKED AREA, DYE PENETRATED, ALODINED, AND PRIMED DISCREPANT AREAS PER EC/RA 2741-01098.  CHECKED CABLE TENSIONS STA AND STB AND CHAIN DEFLECTION REF AMM 27-41-00, ALL CHECKS NOMINAL.  AFTER REVIEWING IPC WITH ENGINEERING SERVICE CENTER, EC/RA WAS ISSUED TO COVER CORRECT PHENOLIC SPACER STACK AND HI-LOK UTILIZATION.  ASSEMBLED DRIP SHIELD WITH NEW HI-LOKS, WASHERS AND NUTS, REF L/P'S 8219505 AND 8219506 FOR ADJUSTMENT / TEST OF PRIMARY AND AUTOPILOT STAB TRIM ACTUATORS AND LAND VERIFY TEST, ALL TESTS PASSED.
